# SDR IPXA2572373

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102423
- Condition: Damaged
- Location: Bs 840 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FWD CARGO COMPARTMENT STA 840 BETWEEN STRINGER 23 AND 24 LEFT HAS DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R 5, DETAIL I.
